International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 2, Pages 273-276
On certain Wallman spaces
Department of Academic Skills and Mathematics, Hunter College, The City University of New York, 695 Park Avenue, New York 10021, NY, USA
Received 15 October 1992; Revised 7 April 1993
Copyright © 1994 Roy Connell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Several generalized Wallman type spaces are considered as well as various lattices of subsets therein. In particular, regularity of these lattices and consequences are investigated. Also considered are necessary and sufficient conditions for these lattices to be Lindelöf as well as replete, prime complete, and fully replete.